Hi..what is meant by skin irritation? I have red pimples all over my face. This happened after i have started using AHA glow facewash. At first it was good and have done something good but at the end of the month i have got red pimples. I din’t apply moisturizer after washing my face with it.Is it called irritation. How to avoid it?I have read somany good reviews about this product. why this is happened to me?
Hi Ejas, yes, skin irritation is when skin becomes red or develops small red or white pimples. There could also be itching or stinging feeling on the skin. All this is called skin irritation.
Have you tried reducing the frequency of using AHAGlow to see if irritation stops? You have to act according to your skin needs and not blindly follow whatever anyone says.
That said, since you have used AHAGlow without problem for a month, it is unlikely that it is the cause, but there’s no harm stopping it for a few days to see if irritation subsides.
Hi anika..yes isotretinoin major Side effect is excessive dryness and peeling..u have a combination skin which is why u have oily t-zone and rest parts of ur face is dry..I’m sorry but bioderma sebum hydra is breaking u out,please discontinue ASAP..thhis is first sign that the product is wrong and not suiting u..aha glow is good but the problem is I dont think Its a goo idea to use both together..aha glow has glycolic acid which is again exfoliating acid like retinoid so I wouldn’t suggest it..I think u start with something mild like sebamed cleansing foam which is very good and effective..it does it job of killing acne causing bacteria reduces breakouts without causing any peeling of that sort..cetaphil also one option..both are fine unless u have make up on..if u have make up then remove it using bioderma sendibio h2o,it’s very good and safe for oily acne prone skin..and then u can follow with sebamed..aha glow is available quietly,it’s from torrent pharma..why don’t u enquire from local medical pharmacies?if not we can think if a alternative..oily skin definitely needs moisturiser but it should be oil free like sebamed clear face gel ,lacto calamine(mild or moderate acne) or calak lotion(equivalent to lacto but works for all),clear and clear oil free moisturiser(this could make u dry because I has salicylic acid),lots aloe hydra moisturiser,patanjali aloe Vera gel.. I think best option for us neutrogena oil free moisturiser(without out SPF)for combination skin..all these dies the job of moisturising for our kinda skin the right way..follow it by using a good sunscreen for oily skin like suncote sunscreen gel or suncros by ranbaxy..hope this helps..
thank you for the answer. Yeah, i have stopped using it but now my face is looking ugly than earlier with these red pimples. Will they go without leaving spots on my face or i need to do something?
Give your face a break. You could use Cetaphil Cleansing Lotion until the red posts subside. It is surprising though that you’ve got a reaction from AHAGlow. Do you remember if your face came in contact with any other product during this time?
What else are you using apart from (now stopped) AHAGlow?
i din’t use any other product during that time..not even a moisturizer. I have used it twice a day mrng and evng but in aftrn i often washed my face with lyrill 2000 soap. Iam also not getting how that small amount of glycolic acid affected my skin badly!!
Liril 2000 on your face? And you’re wondering if AHAGlow caused irritation?
Liril 2000 contains some terribly pore-clogging (sodium palmate, palm kernelate, glycerin, sodium chloride) and skin-irritating (lime, etidronic acid, sodium chloride) ingredients. Fragrance is the 4th ingredient which is a potential skin irritant too.
Liril 2000 soap ingredients: sodium palmate, palm kernelate, water, perfume, glycerin, sodium chloride, sorbitol triclocarban, titanium dioxide, etidronic acid, tetra sodium edta tea tree (melaleucal alternifolia) oil, lime (citrus aurantifolia) extract cl 11680cl 74260 methychloroisothizolinone methylisothiazolinone.
I suspect it is the harsh ingredients in Liril 2000 that are the cause of your acne and skin irritation. It is also possible that using AHAGlow on already irritated skin did not go well.
Reading up about comedogenic ingredients will help you choose products smartly.
Oh my god thats what I wondering..aha glow doesn’t irriate the skin..at the max peeling will occur and skin will be dry..I suspected u added some other product..why did u add when u have aha glow?starter regimen clearly says dont be tempted to add more products unnecessarily..please educate urself with comedogenic ingredients,products..with acne u have to be extra cautious while choosing products..
Sorry Ejas, we don’t mean to jump on you, but really, sometimes even the most harmless looking products can be aggravating acne and it doesn’t occur to us to question them. 🙂
I still do believe you that it could be AHAGlow, but then it could be Liril 2000 as well.
oh my god!!
i wont use that soap again and thank you very much for letting me know this thing.I will once again try AHA glow without adding other products!!
shall i start using AHA glow again?
Please Give some suggestions and precautions to start it again?
Maybe start by using it once a day? Cetaphil cleansing lotion in the morning when the face is already pretty clean. Then Ahaglow in the evening to take off the day’s dirt. Follow it up with Cetaphil just to calm down the skin. Just a suggestion. Listen to your skin.
This is a good suggestion..that’s how i started aha glow once a day..gradually after a while u can make it twice a day,once ur skin is accustomed to the routine..I also use sebamed cleansing foam in the morning which is also very mild like cetaphil so I use it in the morning as face is almost clean..u see what works out for u..also i think it’s a good idea to add a oil free moisturiser like sebamed clear face gel,lotus aloe hydra moisturiser,aroma hydro gel or lacto calamine perhaps…please do not be tempted anymore to add more products..
hi, i use Isotrex 10g gel containing Isotretinoin 0.05% w/w at night.. it peels my skin and drys it out.. but i get oily on my t zone very quickly even after washing face.. but skin does not feel good.. it gets flakey and some parts arw dry and some are oily.. i use Bioderma Sebium Hydra to moisturise but it makes my skin look greasy, oily and breaks me out.. will AHAglow be good for me?? and is it available in Bangladesh?? and whaty moisturiser should i uise that wont make my skin more oily but will make it soft and bright??
Sorry for the mistake it’s the auto correct option..it’s lotus aloe hydra moisturiser..aha glow is available almost everywhere..just enquire and see..do not forget sunscreen,acne treatments make the skin photo -sensitive..